ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the stability of a nonlinear system with periodic coefficients

Venkatesh, YV (1974) On the stability of a nonlinear system with periodic coefficients. In: Proceedings of the IEEE, 62 (2). 278 -279.

[img] PDF
getPDF1.pdf - Published Version
Restricted to Registered users only

Download (247kB) | Request a copy
Official URL: http://ieeexplore.ieee.org/search/srchabstract.jsp...


A quasi-geometric stability criterion for feedback systems with a linear time invariant forward block and a periodically time varying nonlinear gain in the feedback loop is developed.

Item Type: Journal Article
Publication: Proceedings of the IEEE
Publisher: IEEE
Additional Information: Copyright 1974 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 17 Dec 2009 10:30
Last Modified: 19 Sep 2010 05:50
URI: http://eprints.iisc.ac.in/id/eprint/24484

Actions (login required)

View Item View Item